JUVEDERM® Questions

I still have lumps in my lip 17 months after Juvederm injections, what should I do?
JUVEDERM® - 2 months ago
I had Juvederm injected into my lips 17 Months ago. A few months after having the injections, a lump appeared in my upper lip and it hurt. My doctor applied a massage and suddenly that lump blew up inside. It is smaller now, but I still have a number of many lumps. I am afraid. What should I do?
See More
I had Voluma injections a month ago and my left cheek is still hard, swollen, and now very red. Do I need to go to urgent care?
JUVEDERM® - 3 months ago
I had Voluma injected into my cheeks a little over a month ago. My right cheek is fine, but my left cheek is still hard, swollen, and now very red. I went to back to the person who injected me to show her my swollen cheek and she said nothing is wrong. It looks awful; I can't believe that this is normal. My husband thinks it is infected. What should I do?
See More
I have bumps and severe brusing/scarring after having Juvederm injected into my face to fill the holes caused by my acne. What should I do?
JUVEDERM® - 3 months ago
I had success with Juvederm injections the first time around. I had the filler injected into my face to fill the holes caused by my acne. On my second attempt, however, I was shocked and displeased with the results. It has been a nightmare. I have pea-size bumps, doughnuts and severe bruising/scarring. The person who injected me damaged the my skin with the needle, and now the holes are bigger and very ugly. 2 wks and no improvement. What to do?
See More
I have lumps and bruising after Juvederm injections, why did this happen? What should I do?
JUVEDERM® - 3 months ago
I have deep acne scars on my cheek. There are three in a row, so I had them filled with Juvederm. They looked great at first, but after 2 months they started to reappear. I went for a second session, and this time it was a nightmare. I now have a lump, bruising and more of a crater effect. What should I do? Why did this happen?
See More
My lower lip is too big after hyaluronic acid injection, should I use a warm compress to reduce the swelling and size?
JUVEDERM® - 8 months ago
I had my lips injected with hyaluronic acid, but my lower one is too big. I don't like it. Is it good to use warm compress on it to reduce the swelling and size of it?
See More
How can I reverse the results of my Juvederm injections?
JUVEDERM® - 11 months ago
I got Juvederm injections under my eyes 2 months ago. The lower lid of my right eye keeps lifting upward, leading to an uneven eye shape and size. I also developed a little lump at the corner of my eye. The person who injected added more in hopes that they would look even, but I'm still having problems. How can I reverse the effects?
See More
I had dermal fillers and dental bleaching within one week of each other, is it normal for my lips to feel lumpy?
JUVEDERM® - 11 months ago
I had facial filler a week ago, and yesterday I did dental bleaching with LED light. Now, I feel lumps in my lips. Is this normal?
See More
After having Juvederm injections, I developed two large lumps below my tear trough. Is Juvederm to blame?
JUVEDERM® - 1 year ago
I had Juvederm injections three months ago. Since then I have developed two large lumps below my tear trough.They are 1/2 inch in diameter. There is also swelling near my eyes and cheeks. The person who injected me does not believe it is associated with Juvederm, but my general practitioner does. What are your thoughts?
See More
Can collagen face cream interact with dermal filler?
JUVEDERM® - 1 year ago
I had dermal fillers injected into my nasal folds 2 months ago, and now the site is lumpy and blue. My doc said there was an interaction with my Loreal collagen face cream. He injected hyalurondaise, but the area is still lumpy and very swollen (more on one side), and the corners of my mouth droop.
See More
How do I dissolve my Voluma injections? What does the process entail?
JUVEDERM® - 1 year ago
I had 2 syringes of Voluma 4 weeks ago & don't like the results. I want to have the filler dissolved. What does the the process entail? Will the Voluma all dissolve, or will my face continue to appear uneven? Also, how long does it take for it to dissolve after injection?
See More
If I have an overactive thyroid, is it safe to have Juvederm injected into my lips?
JUVEDERM® - 1 year ago
I have an overactive thyroid and am on medication for it. I'm looking to get lip fillers next week. Is it safe to have the treatment with my condition?
See More
I had my hollow temples treated with Juvederm but now they are very swollen and discolored, is this normal?
JUVEDERM® - 1 year ago
I had my temples treated with Juvederm on Saturday. Now, 3 days later, they are very swollen and discolored. Will it settle down or does this mean it has gone wrong? I look lopsided and freakish. Is this normal or not?
See More
I had Juvederm injected into my lips four days ago, why have they gone back to normal so quickly? Could it be from smoking?
JUVEDERM® - 1 year ago
I had my lips injected with Juvederm four days ago. At the time, they were nice and full. Now, however, they have gone back to normal. Why did this happen? Could it be from smoking by any chance?
See More
I have pain my bottom lip two and a half weeks after getting Juvederm injections, is this normal?
JUVEDERM® - 1 year ago
I had Juvederm injected into my lips 2.5 weeks ago. Now, if I press on the right side of my bottom lip it hurts a lot. When I massage it a few times it stops hurting, but then hours or days later the pain appears again. Is this normal? What should I do?
See More
Juvederm injections changed my smile and have made my face look swollen, what can I do?
JUVEDERM® - 1 year ago
I had my doctor inject Juvederm into my nasal fold. Two weeks later, my face looks swollen and my smile has changed. One side particularly looks lumpy. What can I do to fix this?
See More
Can Juvederm be successfully dissolved?
JUVEDERM® - 1 year ago
I am satisfied with the Juvederm filler in the lines on my cheeks However, the filler placed in the labial folds beside my nose is quite noticeable and lumpy. Can this be dissolved just a little bit so that the effects look more natural?
See More
Can Juvederm cause dryness?
JUVEDERM® - 1 year ago
I had Juvederm injected into my nasolabial folds. About two weeks later, I am experiencing extreme dryness along the injection sites and dryness in my nostrils. Also, there are small bloody scabs that come out my nostrils when I blow my nose. Is this normal? Can Juvederm cause dryness and bleeding near the injection site?
See More
Need Help?
Get answers from experienced doctors
Ask Now

Before & After Photos

Most Active Doctors


,

,

Related Articles